Jacobs, Bart and Westerbaan, Abraham - Distances between States and between Predicates

lmcs:4094 - Logical Methods in Computer Science, February 25, 2020, Volume 16, Issue 1
Distances between States and between Predicates

Authors: Jacobs, Bart and Westerbaan, Abraham

This paper gives a systematic account of various metrics on probability distributions (states) and on predicates. These metrics are described in a uniform manner using the validity relation between states and predicates. The standard adjunction between convex sets (of states) and effect modules (of predicates) is restricted to convex complete metric spaces and directed complete effect modules. This adjunction is used in two state-and-effect triangles, for classical (discrete) probability and for quantum probability.


Volume: Volume 16, Issue 1
Published on: February 25, 2020
Submitted on: November 28, 2017
Keywords: Computer Science - Logic in Computer Science,F.1.1,F.1.1


Share

Consultation statistics

This page has been seen 128 times.
This article's PDF has been downloaded 80 times.